Volume 9, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geometry and rank of fibered hyperbolic $3$–manifolds

Ian Biringer

Algebraic & Geometric Topology 9 (2009) 277–292
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math.GT/0405568
2 L V Ahlfors, Conformal invariants: topics in geometric function theory, McGraw-Hill Ser. in Higher Math., McGraw-Hill (1973) MR0357743
3 D Bachman, S Schleimer, Surface bundles versus Heegaard splittings, Comm. Anal. Geom. 13 (2005) 903 MR2216145
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
5 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
6 F Bonahon, Bouts des variétés hyperboliques de dimension $3$, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
7 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
8 R D Canary, Ends of hyperbolic $3$–manifolds, J. Amer. Math. Soc. 6 (1993) 1 MR1166330
9 R D Canary, A covering theorem for hyperbolic $3$–manifolds and its applications, Topology 35 (1996) 751 MR1396777
10 B Farb, L Mosher, Convex cocompact subgroups of mapping class groups, Geom. Topol. 6 (2002) 91 MR1914566
11 J Hempel, $3$–Manifolds, Ann. of Math. Studies 86, Princeton Univ. Press (1976) MR0415619
12 R Kent, C Leininger, Shadows of mapping class groups: capturing convex cocompactness arXiv:math.GT/0505114
13 K Matsuzaki, M Taniguchi, Hyperbolic manifolds and Kleinian groups, Oxford Math. Monog., Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1998) MR1638795
14 K Ohshika, The continuity of convex cores with respect to the geometric topology, Comm. Anal. Geom. 13 (2005) 479 MR2171689
15 K Rafi, A characterization of short curves of a Teichmüller geodesic, Geom. Topol. 9 (2005) 179 MR2115672
16 G P Scott, G A Swarup, Geometric finiteness of certain Kleinian groups, Proc. Amer. Math. Soc. 109 (1990) 765 MR1013981
17 J Souto, Rank and topology of hyperbolic $3$–manifolds, I, Preprint
18 J Souto, The rank of the fundamental group of certain hyperbolic $3$–manifolds fibering over the circle, from: "The Zieschang Gedenkschrift" (editors M Boileau, M Scharlemann, R Weidmann), Geom. Topol. Monogr. 14, Geom. Topol. Publ. (2008) 505
19 W Thurston, Hyperbolic structures on $3$–manifolds, II: Surface groups and $3$–manifolds fibering over the circle arXiv:math.GT/9801045
20 W Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
21 F Waldhausen, On irreducible $3$–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099
22 M E White, Injectivity radius and fundamental groups of hyperbolic $3$–manifolds, Comm. Anal. Geom. 10 (2002) 377 MR1900756
23 R Young, Counting hyperbolic manifolds with bounded diameter, Geom. Dedicata 116 (2005) 61 MR2195441